Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Mappings of finite distortion: Removable singularities for locally homeomorphic mappings


Author: Kai Rajala
Journal: Proc. Amer. Math. Soc. 132 (2004), 3251-3258
MSC (2000): Primary 30C65
Published electronically: May 12, 2004
MathSciNet review: 2073299
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $f$ be a locally homeomorphic mapping of finite distortion in dimension larger than two. We show that when the distortion of $f$satisfies a certain subexponential integrability condition, small sets are removable. The smallness is measured by a weighted modulus.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C65

Retrieve articles in all journals with MSC (2000): 30C65


Additional Information

Kai Rajala
Affiliation: University of Jyväskylä, Department of Mathematics and Statistics, P.O. Box 35, FIN-40014 University of Jyväskylä, Finland
Email: kirajala@maths.jyu.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07459-3
PII: S 0002-9939(04)07459-3
Received by editor(s): February 12, 2003
Received by editor(s) in revised form: July 2, 2003
Published electronically: May 12, 2004
Additional Notes: The author was supported by the foundations Magnus Ehrnroothin Säätiö and Vilho, Yrjö ja Kalle Väisälän Rahasto. A part of this research was done when the author was visiting at the University of Michigan. He wishes to thank the department for its hospitality.
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2004 American Mathematical Society